# SDR AALA201812149005

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 15,243 hours, 4,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE READS 1400 PSI AT 58 F.  SERVICED THE R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
